# SDR CA010530006

- Difficulty date: May 1, 2001
- Submitted: July 5, 2001
- Operation: Air carrier
- Make and model: Pilats PC1245
- Aircraft time: 1,718 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 7931 · Engine Oil Pressure
- Part: Indicator
- Part number: 315
- Condition: Malfunctioned
- Location: Oil Press
- Part time: 234 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) CREW REPORTED THAT THE ENGINE OIL PRESSURE INDICATION FLICKERED AND DROPPED TO ZERO, THEN CAME BACK TO NORMAL. A SECOND FLICKER OF THE SAME NATURE REOCCURRED. THE INDICATION REMAINED NORMAL THEREAFTER. MAINTENACNE REMOVED THE EIS (ENGINE INSTRUMENTATION SYSTEM)PANEL, CLEANED PLUG P533, REINSTALLED PANEL AND SUBSEQUENT GROUND RUNS REVEALED NO FAULTS. THE EIS PANEL HAD BEEN REPLACED FOR THE SAME SNAG ON 2001-01-19 AT 1745.1 HOURS. REPLACED ON 2000-11-29 SNAG ENTERED "EIS PANEL INTERMITTENT" AT 1648.6 HOURS. REPLACED ON 2000-10-27 UNKNOW REASON AT 1532.1 HOURS..
